REAL

Items where Author is "Yayli, Yusuf"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Kiziltug, Sezai and Önder, Mehmet and Yayli, Yusuf (2021) Normal direction curves and applications. Miskolc Mathematical Notes, 22 (1). pp. 363-374. ISSN 1787-2413

Gök, Ismail and Okuyucu, Osman Zeki and Yayli, Yusuf and Ekmekci, Nejat (2016) BERTRAND CURVES IN THREE DIMENSIONAL LIE GROUPS. Miskolc Mathematical Notes, 17 (2). pp. 999-1010. ISSN 1787-2405 (print), 1787-2413 (online)

Okuyucu, O. Zeki and Ekmekci, Nejat and Yayli, Yusuf and Gök, Ismail (2014) On Mannheim partner curves in three dimensional Lie groups. Miskolc Mathematical Notes, 15 (2). pp. 467-479. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Fri Apr 4 13:58:01 2025 CEST.